Accessibility navigation


An efficient numerical method for subcritical and supercritical open channel flows

Glaister, P. (1993) An efficient numerical method for subcritical and supercritical open channel flows. Applied Numerical Mathematics, 11 (6). pp. 497-508. ISSN 0168-9274

Full text not archived in this repository.

To link to this article DOI: 10.1016/0168-9274(93)90089-A


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:24506
Publisher:Elsevier

Centaur Editors: Update this record

Page navigation